# SDR CA001110028

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CARGO SMOKE WARNING CAME ON DURING CRUISE FLIGHT. CREW FOLLOWED QRH. BOTH EXTINGUISHER BOTTLES BLOWN. MESSAGE REMAINED. DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT, RETURNING TO CVG. R&R THE CARGO SMOKE DETECTOR BOXES.
